Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1979, Volume 47, Issue 2

Measurement Error in a Dynamic Simultaneous Equations Model with Stationary Disturbances<475:MEIADS>2.0.CO;2-2
p. 475-494

Cheng Hsiao

This paper is concerned with the identification and estimation of the parameters in a dynamic simultaneous equations model with stationary disturbances when both the endogenous and exogenous variables are subject to random measurement errors. A frequency domain approach is suggested to fully utilize the information contained in the data. The first part of this paper explores the identification criteria. The second part of this paper suggests estimation methods for such a model. Both full information and limited information estimation methods are studied and their respective gains and losses are evaluated.

Log In To View Full Content

Journal News